# SDR TWAA0006432

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, IN CABIN THE UPPER FWD WINDOW FRAME TIE ANGLE WAS CRACKED AT STA 680, RT SIDE.  REPAIRED PER SSRM 53-10-114 PAGE 201.  INSTALLED REPAIR PART WET WITH SEALER, WITH FASTENERS PER 51-30-2.
